# SDR SWIA200413900

- Difficulty date: October 6, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 4,508 hours, 3,934 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH1 INOPERATIVE STATUS MESSAGE APPEARED SEVERAL TIMES.  REPLACED PILOT AND CO-PILOT TRIM SWITCHES IAW MM 27-41-05, OPERATIONAL CHECKED GOOD.
